CSpace
modifiedupwindtaylorfiniteelementschemesfor1dconservationlawsiabasicidea
Yang S L
1995
Source Publicationjournalofcomputationalmathematics
ISSN0254-9409
Volume13Issue:3Pages:243
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/47289
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Yang S L. modifiedupwindtaylorfiniteelementschemesfor1dconservationlawsiabasicidea[J]. journalofcomputationalmathematics,1995,13(3):243.
APA Yang S L.(1995).modifiedupwindtaylorfiniteelementschemesfor1dconservationlawsiabasicidea.journalofcomputationalmathematics,13(3),243.
MLA Yang S L."modifiedupwindtaylorfiniteelementschemesfor1dconservationlawsiabasicidea".journalofcomputationalmathematics 13.3(1995):243.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Yang S L]'s Articles
Baidu academic
Similar articles in Baidu academic
[Yang S L]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Yang S L]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.